# SDR ASAA2017062721226

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 56,336 hours, 25,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR VERY HARD TO OPEN.  ACFT GROUNDED. LUBED L1 DOOR IAW AMM 12-25-11-640-801. LUBED GUIDE PLATE TRACKS AND UPPER HINGE AND GUIDE ARM. OPS NORMAL.
